MathSciNet Relay Station
MathSciNet bibliographic data
MR2194779 65N30 (78M10)
He, Bo; Teixeira, F. L. Geometric finite element discretization of Maxwell equations in primal and dual spaces. Phys. Lett. A 349 (2006), no. 1-4, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement